# SDR SWAA2014052728328

- Difficulty date: May 16, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 66,644 hours, 55,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 348.2, BETWEEN STRINGER 13L TO STRINGER 17L.  R & R FRAME IAW EA.
